Alert archive / California / Winter Storm Warnings in 2011

Winter Storm Warning 3, NWS Medford, OR

March 1, 2011Siskiyou County, California

NWS Medford, OR issued this winter storm warning at Mar 1, 2011, 3:54 AM PST for Siskiyou County, California. It took effect at Mar 1, 2011, 10:00 PM PST. It was in force for 18 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 1, 2011, 3:54 AM PST (11:54 UTC)
In effect from
Mar 1, 2011, 10:00 PM PST
Expired
Mar 2, 2011, 4:01 PM PST
In force
18 hr
Issued by
NWS Medford, OR

County Siskiyou County, CA

The radar

The Medford radar (KMAX), 56 km from the middle of the area, began a volume at 11:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 2, 4:00 AM PSTSNOW 23 Sse Mount Shasta, CASNOW BEGAN JUST BEFORE MIDNIGHT, QUITE HEAVILY. MIXING WITH RAIN AT TIMES, BUT NOW VERY HEAVY WITH BLIZZARD-LIKE CONDITIONS.
Mar 2, 9:20 AM PSTSNOW 3Sse Mount Shasta, CATOTAL SNOWFALL OVERNIGHT THROUGH 9AM. CURRENTLY RAINING WITH WET SNOW MIXED IN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 00:00Z, 11.9 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 00:00Z on 2011-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 00:00Z on 2011-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1507 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
355 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

841 
WWUS46 KMFR 011154
WSWMFR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
354 AM PST TUE MAR 1 2011

CAZ082-020000-
/O.EXP.KMFR.WW.Y.0007.000000T0000Z-110301T1200Z/
/O.UPG.KMFR.WS.A.0003.110302T0600Z-110303T0600Z/
/O.NEW.KMFR.WS.W.0003.110302T0600Z-110303T0000Z/
SOUTH CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITY OF...MOUNT SHASTA
354 AM PST TUE MAR 1 2011

...WINTER STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 4 PM
   PST WEDNESDAY ABOVE 3500 FEET...
...WINTER WEATHER ADVISORY WILL EXPIRE AT 4 AM PST EARLY THIS
   MORNING ABOVE 4000 FEET...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WINTER STORM
WARNING ABOVE 3500 FEET FOR HEAVY SNOW AND/OR BLOWING SNOW
...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST
WEDNESDAY. THE WINTER WEATHER ADVISORY ABOVE 4000 FEET WILL EXPIRE
AT 4 AM PST EARLY THIS MORNING. THE WINTER STORM WATCH IS NO
LONGER IN EFFECT.

* SNOW ACCUMULATIONS: TOTAL SNOW ACCUMULATIONS OF 8 TO 12 INCHES.

* ELEVATION: SNOW LEVELS WILL BE AROUND 3500 FEET THROUGH THE EVENT.

* TIMING: THE SNOW WILL BEGIN TONIGHT AND CONTINUE INTO WEDNESDAY
  NIGHT.

* WINDS: SOUTH TO SOUTHWEST WINDS 10 TO 20 MPH WILL OCCUR TONIGHT
  THROUGH WEDNESDAY.

* IMPACTS: SNOWMANS SUMMIT ON ROUTE 89 WILL CONTINUE TO BE SNOW
  COVERED WITH LIGHTER SNOW AMOUNTS NEAR BLACK BUTTE SUMMIT ON
  INTERSTATE 5. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. IF YOU MUST
TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

CAZ080-020000-
/O.EXP.KMFR.WW.Y.0007.000000T0000Z-110301T1200Z/
/O.UPG.KMFR.WS.A.0003.110302T0600Z-110303T0600Z/
/O.NEW.KMFR.WS.W.0003.110302T0600Z-110303T0000Z/
WESTERN SISKIYOU COUNTY-
354 AM PST TUE MAR 1 2011

...WINTER STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 4 PM
   PST WEDNESDAY ABOVE 3500 FEET...
...WINTER WEATHER ADVISORY WILL EXPIRE AT 4 AM PST EARLY THIS
   MORNING ABOVE 4500 FEET...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WINTER STORM
WARNING ABOVE 3500 FEET FOR HEAVY SNOW AND/OR BLOWING SNOW
...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST
WEDNESDAY. THE WINTER WEATHER ADVISORY ABOVE 4500 FEET WILL EXPIRE
AT 4 AM PST EARLY THIS MORNING. THE WINTER STORM WATCH IS NO
LONGER IN EFFECT.

* SNOW ACCUMULATIONS: TOTAL SNOW ACCUMULATIONS OF 8 TO 12 INCHES.

* ELEVATION: SNOW LEVELS WILL BE AROUND 3500 FEET THROUGH THE EVENT.

* TIMING: SNOW WILL BEGIN TONIGHT AND CONTINUE INTO WEDNESDAY NIGHT.

* WINDS: SOUTH TO SOUTHWEST WINDS WILL GUST TO NEAR 30 MPH TONIGHT
  INTO WEDNESDAY.

* IMPACTS: VISIBILITIES WILL BE REDUCED AND TRAVEL WILL BE IMPEDED
  OVER TERRAIN AND ROADS ABOVE 3500 FEET TONIGHT THROUGH WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. IF YOU MUST
TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

ORZ025-011300-
/O.EXP.KMFR.WW.Y.0007.000000T0000Z-110301T1200Z/
EASTERN DOUGLAS COUNTY FOOTHILLS-
354 AM PST TUE MAR 1 2011

...WINTER WEATHER ADVISORY WILL EXPIRE AT 4 AM PST EARLY THIS
   MORNING ABOVE 2500 FEET...

THE WINTER WEATHER ADVISORY ABOVE 2500 FEET WILL EXPIRE AT 4 AM
PST EARLY THIS MORNING. 

$$

ORZ024-011300-
/O.EXP.KMFR.WW.Y.0007.000000T0000Z-110301T1200Z/
EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
354 AM PST TUE MAR 1 2011

...WINTER WEATHER ADVISORY WILL EXPIRE AT 4 AM PST EARLY THIS
   MORNING ABOVE 2500 FEET...

THE WINTER WEATHER ADVISORY ABOVE 2500 FEET WILL EXPIRE AT 4 AM
PST EARLY THIS MORNING. 

$$

ORZ027-011300-
/O.EXP.KMFR.WW.Y.0007.000000T0000Z-110301T1200Z/
SOUTH CENTRAL OREGON CASCADES-
INCLUDING THE CITY OF...CRATER LAKE
354 AM PST TUE MAR 1 2011

...WINTER WEATHER ADVISORY WILL EXPIRE AT 4 AM PST EARLY THIS
   MORNING ABOVE 4000 FEET...

THE WINTER WEATHER ADVISORY ABOVE 4000 FEET WILL EXPIRE AT 4 AM
PST EARLY THIS MORNING. 

$$

CAZ083-020000-
/O.UPG.KMFR.WS.A.0003.110302T0600Z-110303T0600Z/
/O.NEW.KMFR.WS.W.0003.110302T0600Z-110303T0000Z/
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
354 AM PST TUE MAR 1 2011

...WINTER STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 4 PM
   PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WINTER STORM
WARNING FOR HEAVY SNOW AND/OR BLOWING SNOW...WHICH IS IN EFFECT
FROM 10 PM THIS EVENING TO 4 PM PST WEDNESDAY. THE WINTER STORM
WATCH IS NO LONGER IN EFFECT.

* SNOW ACCUMULATIONS: SNOW ACCUMULATIONS WILL RANGE FROM 8 TO 12
  INCHES TONIGHT INTO WEDNESDAY NIGHT.

* TIMING: SNOW WILL BEGIN THIS EVENING AND LAST INTO WEDNESDAY
  NIGHT. SNOW MAY FALL MODERATELY TO HEAVILY AT TIMES LATE TONIGHT
  INTO WEDNESDAY.

* LOCATIONS INCLUDE: TENNANT.

* WINDS: SOUTH TO SOUTHWEST WINDS 15 TO 25 MPH TONIGHT THROUGH
  WEDNESDAY.

* IMPACTS: SNOW WILL CREATE SNOW COVERED ROADS ON HIGHWAY 97.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. IF YOU MUST
TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

STOCKTON
4 follow-up statements
501 
WWUS46 KMFR 011635
WSWMFR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
835 AM PST TUE MAR 1 2011

CAZ083-020045-
/O.CON.KMFR.WS.W.0003.110302T0600Z-110303T0000Z/
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
835 AM PST TUE MAR 1 2011

...WINTER STORM WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 4 PM PST WEDNESDAY...

A WINTER STORM WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 4 PM PST WEDNESDAY. 

* SNOW ACCUMULATIONS: SNOW ACCUMULATIONS WILL RANGE FROM 8 TO 
  12 INCHES TONIGHT INTO WEDNESDAY NIGHT. 

* TIMING: SNOW WILL BEGIN THIS EVENING AND LAST INTO WEDNESDAY
  NIGHT. SNOWFALL MAY BE MODERATE TO HEAVY AT TIMES LATE TONIGHT
  INTO WEDNESDAY.

* LOCATIONS INCLUDE: TENNANT.

* WINDS: SOUTH TO SOUTHWEST WINDS 15 TO 25 MPH TONIGHT THROUGH 
  WEDNESDAY.

* IMPACTS: SNOW WILL CREATE SNOW COVERED ROADS ON HIGHWAY 97.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. IF YOU MUST
TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

CAZ082-020045-
/O.CON.KMFR.WS.W.0003.110302T0600Z-110303T0000Z/
SOUTH CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITY OF...MOUNT SHASTA
835 AM PST TUE MAR 1 2011

...WINTER STORM WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 4 PM PST WEDNESDAY ABOVE 3500 FEET...

A WINTER STORM WARNING ABOVE 3500 FEET REMAINS IN EFFECT FROM
10 PM THIS EVENING TO 4 PM PST WEDNESDAY. 

* SNOW ACCUMULATIONS: TOTAL SNOW ACCUMULATIONS OF 8 TO 12 
  INCHES.

* ELEVATION: SNOW LEVELS WILL BE AROUND 3500 FEET THROUGH THE
  EVENT.

* LOCATIONS INCLUDE: MOUNT SHASTA CITY.

* TIMING: THE SNOW WILL BEGIN TONIGHT AND CONTINUE INTO 
  WEDNESDAY NIGHT. 

* WINDS: SOUTH TO SOUTHWEST WINDS 10 TO 20 MPH WILL OCCUR 
  TONIGHT THROUGH WEDNESDAY. 

* IMPACTS: SNOWMANS SUMMIT ON ROUTE 89 AND BLACK BUTTE SUMMIT ON
  INTERSTATE 5 WILL BECOME SNOW COVERED LATE TONIGHT. WET AND
  SLUSHY SNOW WILL ALSO MAKE TRAVEL HAZARDOUS IN MOUNT SHASTA
  CITY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. IF YOU MUST
TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

CAZ080-020045-
/O.CON.KMFR.WS.W.0003.110302T0600Z-110303T0000Z/
WESTERN SISKIYOU COUNTY-
835 AM PST TUE MAR 1 2011

...WINTER STORM WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 4 PM PST WEDNESDAY ABOVE 3500 FEET...

A WINTER STORM WARNING ABOVE 3500 FEET REMAINS IN EFFECT FROM
10 PM THIS EVENING TO 4 PM PST WEDNESDAY. 

* SNOW ACCUMULATIONS: TOTAL SNOW ACCUMULATIONS OF 8 TO 12 
  INCHES.

* ELEVATION: SNOW LEVELS WILL BE AROUND 3500 FEET THROUGH THE
  EVENT.

* TIMING: SNOW WILL BEGIN TONIGHT AND CONTINUE INTO WEDNESDAY
  NIGHT.

* WINDS: SOUTH TO SOUTHWEST WINDS WILL GUST TO NEAR 30 MPH
  TONIGHT INTO WEDNESDAY. 

* IMPACTS: HIGHER ELEVATION PORTIONS OF ROUTE 3 SOUTH OF ETNA AND
  NORTHEAST OF FORT JONES WILL BECOME SNOW COVERED TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. IF YOU MUST
TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

SK
748 
WWUS46 KMFR 012220
WSWMFR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
220 PM PST TUE MAR 1 2011

CAZ083-021200-
/O.CON.KMFR.WS.W.0003.110302T0600Z-110303T0000Z/
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
220 PM PST TUE MAR 1 2011

...WINTER STORM WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 4 PM PST WEDNESDAY...

A WINTER STORM WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 4 PM PST WEDNESDAY. 

* SNOW ACCUMULATIONS: SNOW ACCUMULATIONS WILL RANGE FROM 8 TO 10 INCHES
  TONIGHT INTO WEDNESDAY NIGHT.

* TIMING: SNOW WILL BEGIN THIS EVENING AND LAST INTO WEDNESDAY 
  NIGHT. SNOWFALL MAY BE MODERATE TO HEAVY AT TIMES LATE 
  TONIGHT INTO WEDNESDAY.

* LOCATIONS INCLUDE: TENNANT.

* WINDS: SOUTH TO SOUTHWEST WINDS 15 TO 25 MPH TONIGHT THROUGH 
  WEDNESDAY.

* IMPACTS: HIGHWAY 97 WILL BECOME SNOW COVERED OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. IF YOU MUST
TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

CAZ082-021200-
/O.CON.KMFR.WS.W.0003.110302T0600Z-110303T0000Z/
SOUTH CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITY OF...MOUNT SHASTA
220 PM PST TUE MAR 1 2011

...WINTER STORM WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 4 PM PST WEDNESDAY ABOVE 3500 FEET...

A WINTER STORM WARNING ABOVE 3500 FEET REMAINS IN EFFECT FROM
10 PM THIS EVENING TO 4 PM PST WEDNESDAY. 

* SNOW ACCUMULATIONS: TOTAL SNOW ACCUMULATIONS OF 7 TO 12 INCHES.

* ELEVATION: SNOW LEVELS WILL BE AROUND 3500 FEET THROUGH THE 
  EVENT.

* LOCATIONS INCLUDE: MOUNT SHASTA CITY.

* TIMING: THE SNOW WILL BEGIN TONIGHT AND CONTINUE INTO WEDNESDAY AFTERNOON.
  THE HEAVIEST SNOWFALL IS LIKELY EARLY WEDNESDAY MORNING.

* WINDS: SOUTH TO SOUTHWEST WINDS 10 TO 20 MPH WILL OCCUR 
  TONIGHT THROUGH WEDNESDAY.

* IMPACTS: SNOWMANS SUMMIT ON ROUTE 89 AND BLACK BUTTE SUMMIT 
  ON INTERSTATE 5 WILL BECOME SNOW COVERED LATE TONIGHT. WET 
  AND SLUSHY SNOW WILL ALSO MAKE TRAVEL HAZARDOUS IN MOUNT 
  SHASTA CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. IF YOU MUST
TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

CAZ080-021200-
/O.CON.KMFR.WS.W.0003.110302T0600Z-110303T0000Z/
WESTERN SISKIYOU COUNTY-
220 PM PST TUE MAR 1 2011

...WINTER STORM WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 4 PM PST WEDNESDAY ABOVE 3500 FEET...

A WINTER STORM WARNING ABOVE 3500 FEET REMAINS IN EFFECT FROM
10 PM THIS EVENING TO 4 PM PST WEDNESDAY. 

* SNOW ACCUMULATIONS: TOTAL SNOW ACCUMULATIONS OF 7 TO 10 INCHES.

* ELEVATION: SNOW LEVELS WILL BE AROUND 3500 FEET THROUGH THE 
  EVENT.

* TIMING: SNOW WILL BEGIN TONIGHT AND CONTINUE INTO WEDNESDAY 
  NIGHT.

* WINDS: SOUTH TO SOUTHWEST WINDS WILL GUST TO NEAR 30 MPH 
  TONIGHT INTO WEDNESDAY.

* IMPACTS: HIGHER ELEVATION PORTIONS OF ROUTE 3 SOUTH OF ETNA WILL BECOME
  SNOW COVERED TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. IF YOU MUST
TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

SK
518 
WWUS46 KMFR 021106
WSWMFR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
306 AM PST WED MAR 2 2011

CAZ083-030000-
/O.CON.KMFR.WS.W.0003.000000T0000Z-110303T0000Z/
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
306 AM PST WED MAR 2 2011

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
   AFTERNOON...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON. 

* SNOW ACCUMULATIONS: STORM TOTAL SNOW ACCUMULATIONS WILL RANGE
  FROM 6 TO 10 INCHES THROUGH LATE WEDNESDAY AFTERNOON.

* TIMING: SNOW...HEAVY AT TIMES...WILL LAST INTO WEDNESDAY
  AFTERNOON. LIGHTER SNOW WILL CONTINUE THROUGH TONIGHT.

* LOCATIONS INCLUDE: TENNANT.

* WINDS: SOUTH TO SOUTHWEST WINDS 15 TO 25 MPH TONIGHT THROUGH 
  WEDNESDAY.

* IMPACTS: HIGHWAY 97 WILL BE SNOW COVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. IF YOU MUST
TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

CAZ082-030000-
/O.CON.KMFR.WS.W.0003.000000T0000Z-110303T0000Z/
SOUTH CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITY OF...MOUNT SHASTA
306 AM PST WED MAR 2 2011

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
   AFTERNOON ABOVE 3500 FEET...

A WINTER STORM WARNING ABOVE 3500 FEET REMAINS IN EFFECT UNTIL
4 PM PST THIS AFTERNOON. 

* SNOW ACCUMULATIONS: STORM TOTAL SNOW ACCUMULATIONS WILL RANGE
  FROM 8 TO 12 INCHES THROUGH LATE WEDNESDAY AFTERNOON.

* ELEVATION: SNOW LEVELS WILL BE 3000 TO 3500 FEET THROUGH THE
  EVENT.

* TIMING: SNOW...HEAVY AT TIMES...WILL LAST INTO WEDNESDAY
  AFTERNOON. LIGHTER SNOW WILL CONTINUE THROUGH TONIGHT.

* LOCATIONS INCLUDE: MOUNT SHASTA CITY.

* WINDS: SOUTH TO SOUTHWEST WINDS 10 TO 20 MPH WILL OCCUR THROUGH
  WEDNESDAY.

* IMPACTS: SNOWMANS SUMMIT ON ROUTE 89 AND BLACK BUTTE SUMMIT ON
  INTERSTATE 5 WILL BE SNOW COVERED LATE TONIGHT. WET AND SLUSHY
  SNOW WILL ALSO MAKE TRAVEL HAZARDOUS IN MOUNT SHASTA CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. IF YOU MUST
TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

CAZ080-030000-
/O.CON.KMFR.WS.W.0003.000000T0000Z-110303T0000Z/
WESTERN SISKIYOU COUNTY-
306 AM PST WED MAR 2 2011

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
   AFTERNOON ABOVE 3500 FEET...

A WINTER STORM WARNING ABOVE 3500 FEET REMAINS IN EFFECT UNTIL
4 PM PST THIS AFTERNOON. 

* SNOW ACCUMULATIONS: STORM TOTAL SNOW ACCUMULATIONS WILL RANGE
  FROM 6 TO 10 INCHES THROUGH LATE WEDNESDAY AFTERNOON.

* ELEVATION: SNOW LEVELS WILL BE 3000 TO 3500 FEET THROUGH THE
  EVENT.

* TIMING: SNOW...HEAVY AT TIMES...WILL LAST INTO WEDNESDAY
  AFTERNOON. LIGHTER SNOW WILL CONTINUE THROUGH TONIGHT.

* WINDS: SOUTH TO SOUTHWEST WINDS GUSTING TO 30 MPH WILL OCCUR
  THROUGH WEDNESDAY.

* IMPACTS: HIGHER ELEVATION PORTIONS OF ROUTE 3 SOUTH OF ETNA WILL
  BE SNOW COVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. IF YOU MUST
TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

STOCKTON
218 
WWUS46 KMFR 030001
WSWMFR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
401 PM PST WED MAR 2 2011



CAZ080-082-083-030115-
/O.CAN.KMFR.WS.W.0003.000000T0000Z-110303T0000Z/
WESTERN SISKIYOU COUNTY-SOUTH CENTRAL SISKIYOU COUNTY-
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
INCLUDING THE CITY OF...MOUNT SHASTA
401 PM PST WED MAR 2 2011

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE WINTER
STORM WARNING. 

SCATTERED LIGHT SNOW SHOWERS WILL CONTINUE ACROSS THE AREA
OVERNIGHT. ADDITIONAL ACCUMULATIONS WILL BE LESS THAN 2 INCHES.


$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this winter storm warning went out at Mar 1, 1:00 AM PST, 2 hours 54 minutes earlier.

Area forecast discussion, Mar 1, 1:00 AM PST, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
100 AM PST TUE MAR 1 2011

.DISCUSSION...01/00Z NAM/GFS IN.

THE CURRENT PROGRESSIVE STORMY PATTERN WILL CONTINUE FOR THE NEAR
FUTURE.

CURRENTLY ZONAL FLOW ALOFT IS IN PLACE OVER THE PACIFIC NORTHWEST
AND LOW AMPLITUDE SHORT WAVES EMBEDDED IN THE FLOW ARE MOVING
ONSHORE INTO WASHINGTON STATE. A FRONT IS NOW STALLED OVER THE
MEDFORD CWA...DROPPING MOSTLY LIGHT PRECIPITATION FROM THE
CASCADES EAST.

AN UPPER TROUGH IS NOW DIGGING INTO THE GULF OF ALASKA AND THIS
WILL FORCE THE ZONAL FLOW TO BECOME SOUTHWESTERLY TUESDAY. THE
SOUTHWESTERLY STEERING WINDS WILL CAUSE THE STALLED FRONT TO MOVE
BACK NORTH AS A WARM FRONT AT THIS TIME.

AS THE TROUGH DEEPENS...THE MAIN WEATHER MAKERS WILL BE SHORT
WAVES ROUNDING THE TROUGH AND THE ASSOCIATED FRONTS. THIS LARGE
SCALE PATTERN WILL PERSIST INTO THE WEEKEND.

THE FIRST OF THE SHORT WAVES ROUNDING THE TROUGH WILL MOVE FROM
SOUTHWEST TO NORTHEAST OFFSHORE TUESDAY AFTERNOON AND EVENING BEFORE
MOVING INLAND OVER BRITISH COLUMBIA WEDNESDAY EVENING. THIS WAVE
WILL SUPPORT SOME IMPRESSIVE CYCLOGENESIS IN THE ASSOCIATED
SURFACE LOW WHICH WILL MOVE NORTH JUST OUTSIDE 130W TUESDAY. THE
TRAJECTORY OF THIS SYSTEM WILL KEEP THE WORST WEATHER OUT OF THE
MEDFORD CWA...BUT IT WILL STILL PUSH A WET AND WINDY FRONT ONSHORE
TUESDAY NIGHT. THE HEAVIEST PRECIPITATION WILL BE OVER SISKIYOU
COUNTY AND THE COAST RANGE OF EXTREME SOUTHWEST OREGON. GIVEN THE
FORECAST SNOW LEVELS OF 3000 TO 4000 FEET...THE CURRENT WINTER
STORM WATCHES AND ADVISORIES LOOK ON TRACK.

THIS FRONT WILL MOVE EAST OF THE CWA BY WEDNESDAY AFTERNOON AND
LEAVE BEHIND MOSTLY LIGHT SHOWER ACTIVITY...BUT SOUTHWEST FACING
SLOPES WILL LIKELY SEE HEAVIER PRECIPITATION. IN
ADDITION...SEVERAL WEAK SHORT WAVES WILL MOVE THROUGH CENTRAL
CALIFORNIA AND THIS MAY BRING SOME SIGNIFICANT SNOW TO NORTHERN
CALIFORNIA WEDNESDAY AND THURSDAY.

THE NEXT SIGNIFICANT FRONT WILL MOVE ONSHORE FRIDAY EVENING. THIS
ONE DOES NOT LOOK QUITE AS WINDY BUT IT WILL BE WET...WITH THE
MOST PRECIPITATION ONCE AGAIN OCCURRING OVER SISKIYOU COUNTY AND
THE COAST RANGE OF EXTREME SOUTHWEST OREGON.

LONG TERM DISCUSSION FROM THE MONDAY AFTERNOON AFD...SATURDAY
THROUGH MONDAY...AN UNSETTLED PATTERN WILL CONTINUE ACROSS THE
REGION. THE MODELS AGREE THAT A LONG WAVE TROUGH WILL REMAIN OVER
THE EAST PACIFIC THROUGH THE EXTENDED PERIOD FRIDAY THROUGH
MONDAY. DURING THIS PERIOD SEVERAL SYSTEMS WILL IMPACT THE REGIONS
WEATHER.

&&

.AVIATION...MOUNTAIN OBSCURATION WILL IMPACT THE ENTIRE FORECAST
AREA THROUGH TUESDAY...WITH POSSIBLE PARTIAL CLEARING BY TUESDAY
AFTERNOON. WINDS ACROSS MOST OF THE REGION WILL INCREASE LATE
TUESDAY AHEAD OF A VERY STRONG LOW PRESSURE SYSTEM. CEILINGS WILL
BE MAINLY VFR EXCEPT FOR THE COAST AND WESTERN AND SOUTHERN
SISKIYOU COUNTY WHERE AREAS OF IFR AND MVFR CEILINGS WILL CONTINUE
THROUGH TUESDAY MORNING.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY EVENING
        FOR ORZ031.
     HIGH WIND WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON
        FOR ORZ021-022.
     WINTER WEATHER ADVISORY UNTIL 4 AM PST TUESDAY ABOVE 2500 FEET
        FOR ORZ024.
     WINTER WEATHER ADVISORY UNTIL 4 AM PST TUESDAY ABOVE 2500 FEET
        FOR ORZ025.
     WINTER WEATHER ADVISORY UNTIL 4 AM PST TUESDAY ABOVE 4000 FEET
        FOR ORZ027.

CA...WINTER STORM WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY
        EVENING ABOVE 4000 FEET FOR CAZ080.
     WINTER WEATHER ADVISORY UNTIL 4 AM PST TUESDAY ABOVE 4000 FEET
        FOR CAZ082.
     WINTER STORM WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY
        EVENING ABOVE 3500 FEET FOR CAZ082.
     WINTER WEATHER ADVISORY UNTIL 4 AM PST TUESDAY ABOVE 4500 FEET
        FOR CAZ080.
     HIGH WIND WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY
       AFTERNOON FOR CAZ081.
     WINTER STORM WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY EVENING
       FOR CAZ083.

PZ...GALE WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING FOR
        PZZ350-356.
     SMALL CRAFT ADVISORY FOR WINDS UNTIL 4 PM PST TUESDAY FOR
        PZZ350-356-370-376.
     HAZARDOUS SEAS WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY
        AFTERNOON FOR PZZ350-356.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 4 PM PST TUESDAY
        FOR PZZ350-356-370-376.
     STORM WATCH FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING FOR
        PZZ370-376.
     HAZARDOUS SEAS WATCH FROM TUESDAY AFTERNOON THROUGH WEDNESDAY
        AFTERNOON FOR PZZ370-376.

15/15/17
Hazardous weather outlook, Feb 28, 4:56 PM PST, 10 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
456 PM PST MON FEB 28 2011

ORZ021-022-011400-
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
456 PM PST MON FEB 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A HIGH WIND WATCH IS IN EFFECT FROM TUESDAY EVENING THROUGH
WEDNESDAY AFTERNOON...SEE THE LATEST WIND MESSAGE FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ030-031-011400-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
456 PM PST MON FEB 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON.

.DAY ONE...TONIGHT

A HIGH WIND WARNING REMAINS IN EFFECT THROUGH 7 PM THIS
EVENING...SEE THE LATEST WIND MESSAGE FOR THE DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A HIGH WIND WATCH IS IN EFFECT FROM TUESDAY EVENING THROUGH
WEDNESDAY EVENING...SEE THE LATEST WIND MESSAGE FOR THE DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ081-011400-
CENTRAL SISKIYOU COUNTY-
456 PM PST MON FEB 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A HIGH WIND WATCH IS IN EFFECT FROM TUESDAY EVENING THROUGH
WEDNESDAY AFTERNOON...SEE THE LATEST WIND MESSAGE FOR THE DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ082-011400-
SOUTH CENTRAL SISKIYOU COUNTY-
456 PM PST MON FEB 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TONIGHT

A WINTER WEATHER ADVISORY IS IN EFFECT FOR ELEVATIONS ABOVE 4000
FEET THROUGH MIDNIGHT...SEE THE LATEST WINTER WEATHER MESSAGE FOR
THE DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A WINTER WEATHER ADVISORY IS IN EFFECT FOR ELEVATIONS ABOVE 4000
FEET THROUGH 4 AM TUESDAY...SEE THE LATEST WINTER WEATHER MESSAGE
FOR THE DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ025-011400-
EASTERN DOUGLAS COUNTY FOOTHILLS-
456 PM PST MON FEB 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TONIGHT

A WINTER WEATHER ADVISORY FOR ELEVATIONS ABOVE 2500 FEET IS IN
EFFECT THROUGH MIDNIGHT...SEE THE LATEST WINTER WEATHER MESSAGE
FOR DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A WINTER WEATHER ADVISORY FOR ELEVATIONS ABOVE 2500 FEET IS IN
EFFECT THROUGH 4 AM TUESDAY...SEE THE LATEST WINTER WEATHER
MESSAGE FOR DETAILS

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ024-011400-
EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
456 PM PST MON FEB 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TONIGHT

A WINTER WEATHER ADVISORY IS IN EFFECT THROUGH MIDNIGHT...SEE THE
LATEST WINTER WEATHER MESSAGE FOR DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A WINTER WEATHER ADVISORY IS IN EFFECT THROUGH 4 AM TUESDAY...SEE
THE LATEST WINTER WEATHER MESSAGE FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ027-011400-
SOUTH CENTRAL OREGON CASCADES-
456 PM PST MON FEB 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON.

.DAY ONE...TONIGHT

A WINTER WEATHER ADVISORY IS IN EFFECT FOR ELEVATIONS ABOVE 4000
FEET THROUGH MIDNIGHT...SEE THE LATEST WINTER WEATHER MESSAGE FOR
DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A WINTER WEATHER ADVISORY IS IN EFFECT THROUGH 4 AM TUESDAY...SEE
THE LATEST WINTER WEATHER MESSAGE FOR THE DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ080-011400-
WESTERN SISKIYOU COUNTY-
456 PM PST MON FEB 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TONIGHT

A WINTER WEATHER ADVISORY FOR ELEVATIONS ABOVE 4500 FEET IS IN
EFFECT THROUGH MIDNIGHT...SEE THE LATEST WINTER WEATHER MESSAGE
FOR DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A WINTER WEATHER ADVISORY FOR ELEVATIONS ABOVE 4500 FEET IS IN
EFFECT THROUGH 4 AM TUESDAY...SEE THE LATEST WINTER WEATHER
MESSAGE FOR DETAILS.

A WINTER STORM WATCH FOR ELEVATIONS ABOVE 4000 FEET IS IN EFFECT
TUESDAY EVENING THROUGH WEDNESDAY EVENING...SEE THE LATEST WINTER
WEATHER MESSAGE FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Feb 28, 11:36 PM PST, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1136 PM PST MON FEB 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     HEAVY RAIN       2 SSE COOS BAY          43.36N 124.22W
02/28/2011  M2.02 INCH       COOS               OR   TRAINED SPOTTER

            24 HOUR RAINFALL. SPOTTER INDICATED RAINFALL WAS COMING
            DOWN QUITE SIDEWAYS DUE TO THE WIND AND WAS SURPRISED THE
            GAUGE CAUGHT THIS MUCH.

&&

LUTZ
Local storm report, Mar 1, 12:18 AM PST, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1218 AM PST TUE MAR 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     SNOW             ESE MOUNT SHASTA        41.32N 122.31W
03/01/2011  M2.0 INCH        SISKIYOU           CA   TRAINED SPOTTER

            24 HOUR TOTAL.

&&

SPILDE

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 3:14 AM PSTHigh Wind WarningMFRSiskiyou35 hr
Mar 1, 2:21 PM PSTWind AdvisoryMFRModoc, Siskiyou24 hr

Nearby

Winter Storm Warnings in California, 2011Every winter storm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.